# SDR F3LA97120

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 1 - WHILE WORKING FUSELAGE 00021, (EO 53-11-737-001) FOUND SPLICE PLATE CRACKED AT BS 675, LBL 24.82, WL 205.  REPAIRED CRACK AT BS 675 LBL 24.82, WL 205 IAW AEO. 041797.  STOP DRILLED END OF CRACK.  FABRICATED DOUBLER, INSTALLED FASTENERS IN DOUBLERS PER EWO 97-0368 AND SB 737-57-1139.  (X)
